Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What could be the reason of heavy heart palpitations after a jab of equitest ?

okay about 3 months ago whilst on steriods i had a jab of equitest, about 1 hour later got serious heart papatations was up most off the night with then sweating and racing around my house the day after when i woke up still had the papations but not as bad went on ecg machine my heart was all over the place. but signed myself out off hospital,which i regret then on new years eve i had a gram off coke was fine that night but the morning after woke up with bad papotations, whats the reason why ? been to cardioligst and echo gram everything was fine. would like some advice thanks.
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
If you have shown to a cardiologist & done ECG & that is normal then i hope nothing to worry.
once you got palpitations on taking equitest & second on taking coke;so perhaps you are not tolerating drug so it is better you don't try it again.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor